Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 243, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 2, 2014, 1:43 PM CDT for Taney County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 1:43 PM CDT (18:43 UTC)
- Expired
- Oct 2, 2014, 2:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Taney County, MO
The radar
The Springfield radar (KSGF), 77 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
951
WUUS53 KSGF 021843
SVRSGF
MOC213-021930-
/O.NEW.KSGF.SV.W.0243.141002T1843Z-141002T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 230 PM CDT
* AT 140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
HOLLISTER...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
BRADLEYVILLE...BROWNBRANCH...EDGEWATER BEACH...FORSYTH...
HOLLISTER...KIRBYVILLE...KISSEE MILLS...OZARK BEACH...POWERSITE...
PROTEM...RIDGEDALE...RUETER AND TANEYVILLE.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO AND
TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9330 3653 9332 3655 9331 3681 9294
3680 9277 3655 9277 3649 9292
TIME...MOT...LOC 1843Z 238DEG 43KT 3651 9316
HAIL...1.00IN
WIND...<50MPH
$$
WISE1 follow-up statement
310
WWUS53 KSGF 021902
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
202 PM CDT THU OCT 2 2014
MOC213-021930-
/O.CON.KSGF.SV.W.0243.000000T0000Z-141002T1930Z/
TANEY MO-
202 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY COUNTY
UNTIL 230 PM CDT...
AT 159 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
TANEYVILLE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BRADLEYVILLE...BROWNBRANCH...EDGEWATER BEACH...KIRBYVILLE...KISSEE
MILLS...OZARK BEACH...POWERSITE...RUETER AND TANEYVILLE.
THIS WARNING ALSO INCLUDES BULL SHOALS LAKE AND LAKE TANEYCOMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3652 9303 3658 9320 3662 9320 3681 9294
3680 9277 3660 9277
TIME...MOT...LOC 1903Z 228DEG 37KT 3662 9301
HAIL...1.00IN
WIND...<50MPH
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 5:52 AM CDT, 7 hours 51 minutes earlier.
Area forecast discussion, Oct 2, 5:52 AM CDT, 7 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT Thu Oct 2 2014
...12Z Aviation Forecast Update...
.SHORT TERM...(Today and Tonight)
Issued at 222 AM CDT THU OCT 2 2014
There will be active weather during the morning commute for some
across the Missouri Ozarks and southeast Kansas. Convection has
been redeveloping across northeast Oklahoma and southeast Kansas
moving slowly to the northeast. The HRRR has been handling this
well and will see this convection continue mainly along and north
of I-44 through mid morning. There will be a risk for stronger
convection to develop this morning with large hail and damaging
wind gusts the main threat along with frequent lightning and heavy
rainfall.
The short term models are in good agreement with the advancing
cold front moving into southeast Kansas by mid afternoon.
Initially discreet convection will develop along and just ahead of
the front between 18-20z. This convection will quickly merge into
a squall line or line segments as the line advances rather quickly
eastward. Followed the HRRR closely for the afternoon convection.
All modes of severe weather will be possible with damaging winds
being the main threat...followed by large hail...and the risk of a
couple isolated tornadoes. The line of storms will be near the
Joplin area by 4 pm and Springfield area by 6 pm. The line will be
clearing the eastern Missouri Ozarks before midnight this evening.
Will leave the ongoing Flash Flood Watch as is with the heaviest
storm total rainfall expected in the watch area where totals will
be between 2 to 5 inches. Areas southeast of I-44 will see totals
between 1 to 2 inches.
.LONG TERM...(Friday through Wednesday)
Issued at 222 AM CDT THU OCT 2 2014
Friday will be a blustery and much cooler day with passing clouds
and perhaps some sprinkles or spotty light shower or two. The
latest guidance shows a piece of upper level energy moving across
the area especially the central Missouri area with some clouds and
sprinkles possible. Winds will be gusty up to 25 mph and
temperatures struggling to get above 60 degrees.
Skies will clear Friday evening for Friday night football around
the Missouri Ozarks but it will be chilly. The big question will
be the frost potential. Guidance is a degree or two colder again
with lows down in the middle to upper 30s likely. Wouldn't be
surprise a few colder spots that are protected get down in the
lower 30s. Winds will possibly remain up around 5 mph or so. Will
put back in the mention of patchy frost into the forecast
especially valleys and wind protected areas. The frost potential
will need to be looked at again over the next day for any possible
headlines by Friday. People with sensitive outdoor plants will
need to pay attention to the forecast for Friday night.
Seasonably cool temperatures will stay around for the weekend and
mostly dry conditions and a northwest flow. Guidance shows another
weak mid level disturbance moving through on Monday with a few
more clouds and possible light showers. The overall flow will
flatten by the middle of next week with southerly winds returning.
A moderation in temperatures will return with above normal
temperatures by middle next week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 521 AM CDT THU OCT 2 2014
The main aviation concerns for pilots flying in and out of the
Missouri Ozarks region will be strong to severe convection
developing today through this evening. On going convection this
morning will affect mainly JLN and later SGF. There will be a
small break in convection around midday with additional strong to
severe convection developing by mid to late afternoon.
Have the line of convection moving from west to east affecting JLN
earliest and BBG during the early evening hours. Convection will
taper to VCSH by the evening. There will be ceiling and
visibility drops to low end MVFR if not IFR possible under the
heaviest convection. Gusty and variable winds can be expected
under the strongest convection as well. Winds will generally be
out of ths south today switching to northwest behind a cold front
tonight. Overall trend for tonight will be a drop in ceilings to
low end MVFR flirting with IFR possibly for SGF and BBG.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through this evening FOR MOZ055>058-066>071-
077>081-088-089.
KS...FLASH FLOOD WATCH through this evening FOR KSZ073-097-101.
&&
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...GriffinHazardous weather outlook, Oct 2, 1:06 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 106 PM CDT THU OCT 2 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 106 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE WELL OUT AHEAD OF A COLD FRONT OVER THE REGION EARLY THIS AFTERNOON. A FEW STRONG TO SEVERE STORMS WILL BE CAPABLE LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED TORNADO WILL BE POSSIBLE WHERE STRONGER INSTABILITY EXISTS. STRONGER INSTABILITY OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON WILL FAVOR SEVERE STORM DEVELOPMENT WHERE TEMPERATURES ARE IN THE LOWER 80S. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATER TODAY AND THIS EVENING. A LINE OR BROKEN LINE OF STORMS WILL DEVELOP ALONG OR JUST AHEAD OF THE FRONT DURING THE MID TO LATE AFTERNOON AND MOVE QUICKLY THROUGH THE OUTLOOK AREA THROUGH THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND A LIMITED RISK FOR TORNADOES IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MUCH COLDER AIR MASS WILL MOVE INTO THE MISSOURI OZARKS FRIDAY NIGHT WITH TEMPERATURES DOWN INTO THE MIDDLE AND UPPER 30S. THERE WILL BE A RISK FOR PATCHY FROST LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING MAINLY IN VALLEYS AND PROTECTED AREAS. ANYONE WITH SENSITIVE OUTDOOR PLANTS WILL NEED TO PAY ATTENTION TO THE FORECAST FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Oct 2, 8:19 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM FLASH FLOOD 1 SE FLORENCE 38.58N 92.96W
10/02/2014 MORGAN MO DEPT OF HIGHWAYS
STATE HIGHWAY BB. FLOODED LOW WATER CROSSING. ROAD
CLOSED.
&&
DSASpecial weather statement, Oct 2, 11:46 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 AM CDT THU OCT 2 2014
MOZ091-095-096-021715-
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
1146 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTHWESTERN
DOUGLAS AND SOUTHERN WEBSTER COUNTIES UNTIL 1215 PM CDT...
AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
BRUNER TO BRUNER TO 9 MILES SOUTH OF OLDFIELD...MOVING NORTHEAST AT
45 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BRUNER...DIGGINS...DOGWOOD...DUNCAN...
ELKHEAD...FORDLAND...GOODHOPE...KELTNER...OLDFIELD...ROGERSVILLE AND
SEYMOUR.
PEOPLE IN EASTERN CHRISTIAN...NORTHWESTERN DOUGLAS AND SOUTHERN
WEBSTER COUNTIES...INCLUDING ROGERSVILLE...FORDLAND...DIGGINS AND
SEYMOUR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3688 9308 3696 9304 3708 9309 3709 9306
3713 9306 3738 9269 3726 9269 3726 9268
3691 9269
TIME...MOT...LOC 1646Z 233DEG 40KT 3708 9299 3701 9294
3687 9305
WISESpecial weather statement, Oct 2, 12:18 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 PM CDT THU OCT 2 2014
MOZ091-095-096-021745-
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
1218 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHRISTIAN...
NORTHWESTERN DOUGLAS AND SOUTHEASTERN WEBSTER COUNTIES UNTIL 1245 PM
CDT...
AT 1216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF KELTNER...OR 14 MILES WEST
OF AVA...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE DOGWOOD...ELKHEAD...GOODHOPE AND KELTNER.
PEOPLE IN EASTERN CHRISTIAN...NORTHWESTERN DOUGLAS AND SOUTHEASTERN
WEBSTER COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3696 9301 3720 9269 3707 9268 3691 9269
3686 9295
TIME...MOT...LOC 1718Z 235DEG 32KT 3693 9290Special weather statement, Oct 2, 1:10 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 110 PM CDT THU OCT 2 2014 MOZ082-092-096-021900- DOUGLAS MO-TEXAS MO-WRIGHT MO- 110 PM CDT THU OCT 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS... SOUTHEASTERN WRIGHT AND SOUTHWESTERN TEXAS COUNTIES UNTIL 200 PM CDT... AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF MOUNTAIN GROVE...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CABOOL...HARTVILLE...MANSFIELD...MOUNTAIN GROVE AND NORWOOD. PEOPLE IN NORTHEASTERN DOUGLAS...SOUTHEASTERN WRIGHT AND SOUTHWESTERN TEXAS COUNTIES...INCLUDING MOUNTAIN GROVE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3750 9217 3713 9185 3691 9253 3721 9265 TIME...MOT...LOC 1810Z 231DEG 31KT 3713 9233 WISE
Special weather statement, Oct 2, 1:30 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT THU OCT 2 2014
MOZ082-021900-
TEXAS MO-
130 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR TEXAS COUNTY UNTIL 200 PM CDT...
AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUCCESS TO 5 MILES
NORTHWEST OF SIMMONS TO 4 MILES SOUTH OF CABOOL...MOVING NORTHEAST AT
40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ARROLL...BENDAVIS...BUCYRUS...CABOOL...
CLEAR SPRINGS...ELK CREEK...EUNICE...HARTSHORN...HAZELTON...
HOUSTON...HUGGINS...LICKING...PINE CREST...PLATO...PRESCOTT...
RAYMONDVILLE...ROBY...SIMMONS...SOLO...SUCCESS...SUMMERSVILLE AND
YUKON.
PEOPLE IN TEXAS COUNTY...INCLUDING CABOOL...HOUSTON...LICKING AND
RAYMONDVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3707 9166 3705 9194 3706 9223 3752 9224
3758 9214 3760 9193 3760 9176 3743 9176
3742 9165 3725 9164
TIME...MOT...LOC 1830Z 247DEG 35KT 3745 9204 3730 9204
3708 9209
WISESpecial weather statement, Oct 2, 1:37 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 PM CDT THU OCT 2 2014
MOZ104-021930-
TANEY MO-
137 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR TANEY COUNTY UNTIL 230 PM CDT...
AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF RIDGEDALE...OR 13 MILES
SOUTH OF BRANSON...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BRANSON...BROWNBRANCH...
EDGEWATER BEACH...FORSYTH...HOLLISTER...KIRBYVILLE...KISSEE MILLS...
MERRIAM WOODS...OZARK BEACH...POWERSITE...RIDGEDALE...ROCKAWAY
BEACH...RUETER...TABLE ROCK AND TANEYVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE...LAKE TANEYCOMO...TABLE ROCK LAKE AND TABLE ROCK STATE
PARK.
PEOPLE IN TANEY COUNTY...INCLUDING TABLE ROCK LAKE...HOLLISTER...BULL
SHOALS LAKE...LAKE TANEYCOMO...FORSYTH AND TANEYVILLE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3649 9331 3659 9331 3681 9309 3680 9277
3660 9277 3649 9309
TIME...MOT...LOC 1837Z 227DEG 33KT 3648 9328
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:00 PM CDT | Tornado Warning | SGF | Morgan | 30 min |
| Oct 1, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 37 min |
| Oct 2, 4:56 AM CDT | Special Weather Statement | SGF | Jasper | 34 min |
| Oct 2, 5:24 AM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 4 hr |
| Oct 2, 5:46 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan | 3 hr |
| Oct 2, 7:55 AM CDT | Flash Flood Warning | SGF | Morgan | 4 hr |
| Oct 2, 9:02 AM CDT | Areal Flood Advisory | SGF | Benton | 3 hr |
| Oct 2, 11:46 AM CDT | Special Weather Statement | SGF | Webster | 29 min |
| Oct 2, 12:18 PM CDT | Special Weather Statement | SGF | Webster | 27 min |
| Oct 2, 12:39 PM CDT | Areal Flood Advisory | SGF | Miller, Morgan | 6 hr |
| Oct 2, 1:10 PM CDT | Special Weather Statement | SGF | Douglas, Wright | 50 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | SGF | Texas | 30 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | SGF | Taney | 53 min |
| Oct 2, 2:00 PM CDT | Special Weather Statement | SGF | Dent, Phelps | 30 min |
| Oct 2, 2:05 PM CDT | Special Weather Statement | SGF | Barry | 55 min |
| Oct 2, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 52 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 47 min |
| Oct 2, 2:33 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Newton, Vernon | 5 hr |
| Oct 2, 2:59 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Oct 2, 3:13 PM CDT | Special Weather Statement | SGF | Jasper | 47 min |
| Oct 2, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 41 min |
| Oct 2, 3:21 PM CDT | Special Weather Statement | SGF | Barton | 24 min |
| Oct 2, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 37 min |
| Oct 2, 3:41 PM CDT | Special Weather Statement | SGF | Dade, Lawrence | 34 min |
| Oct 2, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Oct 2, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 37 min |
| Oct 2, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 21 min |
| Oct 2, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 38 min |
| Oct 2, 4:08 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Oct 2, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 49 min |
| Oct 2, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 61 min |
| Oct 2, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 41 min |
| Oct 2, 4:28 PM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dade, Greene, Jasper, Lawrence and 4 more | 6 hr |
| Oct 2, 4:55 PM CDT | Areal Flood Advisory | SGF | Dent, Douglas, Howell, Maries, Ozark, Phelps and 4 more | 14 hr |
| Oct 2, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 43 min |
| Oct 2, 5:53 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 37 min |
| Oct 2, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.